# SDR DXTA2016020206174

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 6,970 hours, 4,531 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007851
- Part serial: P387
- Condition: Leaking
- Location: Apu Bay
- Part time: 4,610 hours, 6,887 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER APU BLEED AIR SELECTED ON, THERE WAS AN ODOR & HAZY SMOKE IN THE COCKPIT & CABIN.  WITH ENGS RUNNING & APU BLEED AIR OFF THE ODOR & SMOKE DISSIPATED.  REMOVED STARTER & GENERATOR COOLING DUCT FOUND OIL SOAKED. APU IS LEAKING INTERNALLY.  REMOVED APU, PN 3800785-1 & SN P-387 FROM ACFT.  INSTALLED APU, PN 3800785-1 & SN P-109, IAW MM 49-10-00.  LEAK & OPS CHECKED GOOD.
